Communications in Mathematical Physics

Local cohomology and superselection structure

John E. Roberts

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 51, Number 2 (1976), 107-119.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103900345

Mathematical Reviews number (MathSciNet)
MR0471753

Zentralblatt MATH identifier
0334.53033

Subjects
Primary: 81.46

Citation

Roberts, John E. Local cohomology and superselection structure. Comm. Math. Phys. 51 (1976), no. 2, 107--119. http://projecteuclid.org/euclid.cmp/1103900345.


Export citation